# SDR ASAA2023062243777

- Difficulty date: June 22, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 52,166 hours, 15,221 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF TC 78273000 #1 ENG DISPLAYS ECONOMIC FAULT 77-20861. THE BOTTOM LEFT EGT SIGNAL IS OUT OF RANGE. GROUNDED - YES. ON DEFERRAL.
